# SDR SWAA2024082617269

- Difficulty date: July 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN HAS AN AREA OF PULLED STRANDS. (MARKED)<[01] FORWARD FLOOR PANEL 222BF; UPPER SKIN AREAS OF PULLED; STRANDS WERE REPAIRED IAW SRM 53-00-50-2R-1.;[02] JOB COMPLETE.
